# SDR QXEA2013040900763

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 8,215 hours, 8,754 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Binding
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL TEST OF THE AIRSTAIR DOOR TASK 52-11-00-710-802, FAILS STEP 3 A (B).  FORCE REQUIRED TO PUSH HANDLE TO THE FULL UNLOCKED POSITION MEASURED AT 63 LBS DOWN FOR REPAIRS.
